# SDR ABXA010453

- Difficulty date: August 23, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- Aircraft time: 55,461 hours, 43,815 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator Valve
- Condition: Stuck
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

CABIN PRESSURIZATION WOULD NOT HOLD 5.4 PSI AT FL250, WOULD NOT HOLD MAX DIFFERENTIAL.  WITH ENGINE ANTI-ICE ON, WOULD NOT HOLD CABIN BELOW 10,000 FEET.  PNEUMATIC PRESSURE GAUGE INDICATED 30 PSI IN CRUISE WITH PNEUMATIC CROSSFEEDS CLOSED.  AFTER PRESSURE WAS BLEED OFF WITH AIRFOIL ANTI-ICE, THE 30 POUNDS OF PNEUMATIC PRESSURE RETURNED IN APPROXIMATELY 10 SECONDS.  CREW DONNED THEIR OXYGEN MASKS DUE TO THE CONDITION.  FOUND THE LEFT AIR CONDITIONING PRESSURE REGULATOR VALVE STUCK OPEN.  REPLACED THE LEFT AIR CONDITIONING PRESSURE REGULATOR VALVE IAW DC-9 MM 21-31-01-2-0003.
